Hi Nell, Welcome to the Depression board! I multiple health problems also, I don't think that I have anxiety that comes with it though . Anyway, I take Effexor XR as a antidepressant and a bunch of other medications that irritate my tummy. Anxiety can cause upset stomach. Has this started just since you have been on the Prozac? Or was it prior to it also? Has your primary physician done an EGD or swallow study to check for acid reflux? You can buy Zantac & Pepcid over the counter but it can get expensive. Mylanta has a good cherry flavor that I keep a bottle in the refrigerator and it works pretty fast. I have a prescription for Zantac 150 mg twice a day and also Phenagrin PRN (as needed) for really bad up stomach days I try not to use this one as it knocks me out. Maybe someone else here will have some advice. Hopefully! Please keep us posted on how you are doing. I hope everything gets better for you.